Nurofen

Nurofen Zavance Caplets

  • Nurofen Zavance Caplets
$14.50

Nurofen

Nurofen Zavance Caplets

$14.50
Size:
Variant:
+
  • Description
  • Reviews

Nurofen Zavance Caplets contain sodium ibuprofen, an anti-inflammatory that is absorbed up to twice as fast as standard Nurofen*.

Nurofen Zavance Caplets relieves pains such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, fever, sinus pain.

  • Easy to swallow
  • Contains sodium ibuprofen
  • Reduces inflamation
  • Reduces fever

*Results from a scientific review of over-the-counter pain relievers, including standard and fast-acting formulations of ibuprofen.

Directions

Take with water.

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4‒6 hours as necessary (maximum 6 tablets in 24 hours).
Children 7‒12 years: 1 tablet every 6‒8 hours as necessary (maximum 4 tablets in 24 hours).

Ingredients

Sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat, or lactose | Contains sucrose | Contains no preservatives

Warnings

Always read the label. Use only as directed. Incorrect use could be harmful. Do not use if you have a stomach ulcer. If symptoms persist see your health care professional. Do not take more than one Nurofen or Nuromol product at a time.

  • Do not give Nurofen Zavance Tablets to children under 7 years of age. Nurofen for children products are available.
  • May be taken by breast feeding mothers

Seek medical advice before use if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You are taking medication regularly or are 65 years or over.
  • Children suffering from dehydration through diarrhoea and/or vomiting.

Do Not Take:

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
  • During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
  • For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose.

Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

General Safety Information

  • Always read the label. Use only as directed.
  • Nutritional supplements may only be of assistance if the dietary intake is inadequate.
  • Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
  • Keep all medications and supplements out of reach of children.
  • If symptoms persist see your healthcare professional.